Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

I am dibetic patient. Is there any medicine to increase creatine level?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2608 Questions
Question
i m dibetic patient.in my urine rotine microalbumin is 20 mg/l the range is <15 mg/l.so the doctor give cardace 2.5 mg. is there medicine increase my creatine level my creatinine level is .7 it is normal
Posted Wed, 22 Aug 2012 in Diabetes
 
 
Answered by Dr. Harish Naik 47 minutes later
Hi,
Welcome to XXXXXXX

Your creatinine levels are 0.7, which is in normal range, creatinine levels are indicator of renal function.

Creatinine levels should be less than 1.2, if its more then it indicates deterioration of kidney functions.

You have been prescribed cardace, which is used to treat micro albuminuria in diabetics.

Micro albuminuria is one of the earliest sign of diabetic nephropathy, one of the complication of diabetics.

I advice you for proper glycaemic control , and regular monitoring of your renal function to prevent any complications .

Hope I have provided the information you needed.
Wish you good health. Take care.

Above answer was peer-reviewed by
 
Follow-up: I am dibetic patient. Is there any medicine to increase creatine level? 2 hours later
I know what u written in my query.but i have concerned that for microalbumin i have prescribed cardace 2.5 mg.for this ACE inhibitors medicine i face any side effect on my creatinine level or not.And i want to the diet pattern for micro albuminuria.
 
 
Answered by Dr. Harish Naik 1 hour later
Hello
Good to hear from you.
ACE inhibitors have found to prevent or delay end stage renal disease in DM. It does not have deleterious effect on the creatinine level.
Withdrawal of red meat from the diet is beneficial. apart from this I advice you to follow the diet plan advised to you by your physician for DM.
Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: I am dibetic patient. Is there any medicine to increase creatine level? 17 hours later
hi,
if my suger level will normal and BP will normal then how many days to take the microalbumin level will comes to normal range.
i.e my microalbumin level is 20 mg/l and normal range is <15 mg/l in the lab.
 
 
Answered by Dr. Harish Naik 6 hours later
Hello
Good to hear from you.
It varies from individual to individual, it may take ant where between 15 days to month. Regular monitoring of blood sugar and BP is adviced.
Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: I am dibetic patient. Is there any medicine to increase creatine level? 2 days later
I maintain a proper diet pattern and regular exsircise.
After taking medicine for microalbumin in urine I have losts 3 kg.
Is there any concern about this.
 
 
Answered by Dr. Harish Naik 3 hours later
Hello
Good to hear from you.

I advice you to calculate your body mass index using online calculator which is easily available. Try to maintain it within normal range, you will be fine.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.
Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor